Inventiones mathematicae

, Volume 102, Issue 1, pp 399–428

On the fundamental periods of automorphic forms of arithmetic type

  • Goro Shimura
Article

DOI: 10.1007/BF01233433

Cite this article as:
Shimura, G. Invent Math (1990) 102: 399. doi:10.1007/BF01233433

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Goro Shimura
    • 1
  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations